MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533103
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: (b)(6) have been experiencing issues with their t2 alpha antegrade jigs whereby the strike plate wont thread into the jig properly and keeps cross-threading.We have replaced strike plates as an initial attempt to resolve this but the issues persisted and continue to do so after they have ordered new targeting arms, too.It could well be a user error, but there have been four instances this year so feel we need to investigate hence my contact." this record covers instance 2 out of 4.Instance 1 is captured in stryker reference (b)(4).Instance 3 is captured in stryker reference (b)(4).Instance 4 is captured in stryker reference (b)(4).
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24168339
Report Number0008031020-2026-00086
Device Sequence Number9252343
Product Code HSB
UDI-Device Identifier07613327338652
UDI-Public07613327338652
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown